`a`
Related Articles
1

Lumpability of linear evolution equations in Banach spaces

Evolution Equations and Control Theory  Volume 6, Issue 1, Pages : 15 - 34, 2016

Fatihcan M. Atay - (email), Lavinia Roncoroni - (email)

 Abstract       References       Full Text      Related Articles

2

Weighted fast diffusion equations (Part I): Sharp asymptotic rates without symmetry and symmetry breaking in Caffarelli-Kohn-Nirenberg inequalities

Kinetic and Related Models  Volume 10, Issue 1, Pages : 33 - 59, 2016

Matteo Bonforte - (email), Jean Dolbeault - (email), Matteo Muratori - (email), Bruno Nazaret - (email)

 Abstract       References       Full Text      Related Articles

3

Infinitely many non-radial solutions for the prescribed curvature problem of fractional operator

Discrete and Continuous Dynamical Systems  Volume 36, Issue 12, Pages : 6873 - 6898, 2016

Yuxia Guo - (email), Jianjun Nie - (email)

 Abstract       References       Full Text      Related Articles

4

An approximation theorem in classical mechanics

Journal of Geometric Mechanics  Volume 8, Issue 3, Pages : 359 - 374, 2016

Cristina Stoica - (email)

 Abstract       References       Full Text      Related Articles

5

Reconstruction of penetrable obstacles in the anisotropic acoustic scattering

Inverse Problems and Imaging  Volume 10, Issue 3, Pages : 765 - 780, 2016

Yi-Hsuan Lin - (email)

 Abstract       References       Full Text      Related Articles

6

Normal forms à la Moser for aperiodically time-dependent Hamiltonians in the vicinity of a hyperbolic equilibrium

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 4, Pages : 1109 - 1118, 2016

Alessandro Fortunati - (email), Stephen Wiggins - (email)

 Abstract       References       Full Text      Related Articles

7

Integrability of vector fields versus inverse Jacobian multipliers and normalizers

Discrete and Continuous Dynamical Systems  Volume 36, Issue 11, Pages : 6539 - 6555, 2016

Shiliang Weng - (email), Xiang Zhang - (email)

 Abstract       References       Full Text      Related Articles

8

Some properties of solutions to the weighted Hardy-Littlewood-Sobolev type integral system

Discrete and Continuous Dynamical Systems  Volume 36, Issue 7, Pages : 3791 - 3810, 2016

Yingshu Lü - (email), Zhongxue Lü - (email)

 Abstract       References       Full Text      Related Articles

9

The Gardner equation and the stability of multi-kink solutions of the mKdV equation

Discrete and Continuous Dynamical Systems  Volume 36, Issue 7, Pages : 3811 - 3843, 2016

Claudio Muñoz - (email)

 Abstract       References       Full Text      Related Articles

10

A symmetric nearly preserving general linear method for Hamiltonian problems

DCDS Supplements  Volume 2015, Issue special, Pages : 330 - 339, 2015

Raffaele D’Ambrosio - (email), Giuseppe De Martino - (email), Beatrice Paternoster - (email)

 Abstract       References       Full Text      Related Articles      

11

Symmetry of solutions to semilinear equations involving the fractional laplacian

Communications on Pure and Applied Analysis  Volume 14, Issue 6, Pages : 2393 - 2409, 2015

Lizhi Zhang - (email)

 Abstract       References       Full Text      Related Articles

12

Symmetry exploiting control of hybrid mechanical systems

Journal of Computational Dynamics  Volume 2, Issue 1, Pages : 25 - 50, 2015

Kathrin Flasskamp - (email), Sebastian Hage-Packhäuser - (email), Sina Ober-Blöbaum - (email)

 Abstract       References       Full Text      Related Articles

13

An elliptic system and the critical hyperbola

Communications on Pure and Applied Analysis  Volume 14, Issue 3, Pages : 1169 - 1182, 2015

Lucas C. F. Ferreira - (email), Everaldo Medeiros - (email), Marcelo Montenegro - (email)

 Abstract       References       Full Text      Related Articles

14

Some geometric inverse problems for the linear wave equation

Inverse Problems and Imaging  Volume 9, Issue 2, Pages : 371 - 393, 2015

Anna Doubova - (email), Enrique Fernández-Cara - (email)

 Abstract       References       Full Text      Related Articles

15

Non-integrability criterion for homogeneous Hamiltonian systems via blowing-up technique of singularities

Discrete and Continuous Dynamical Systems  Volume 35, Issue 8, Pages : 3707 - 3719, 2015

Mitsuru Shibayama - (email)

 Abstract       References       Full Text      Related Articles

16

Integrability of potentials of degree $k \neq \pm 2$. Second order variational equations between Kolchin solvability and Abelianity

Discrete and Continuous Dynamical Systems  Volume 35, Issue 5, Pages : 1969 - 2009, 2014

Guillaume Duval - (email), Andrzej J. Maciejewski - (email)

 Abstract       References       Full Text      Related Articles

17

Integrability of Hamiltonian systems with homogeneous potentials of degrees $\pm 2$. An application of higher order variational equations

Discrete and Continuous Dynamical Systems  Volume 34, Issue 11, Pages : 4589 - 4615, 2014

Guillaume Duval - (email), Andrzej J. Maciejewski - (email)

 Abstract       References       Full Text      Related Articles

18

Weak-Painlevé property and integrability of general dynamical systems

Discrete and Continuous Dynamical Systems  Volume 34, Issue 9, Pages : 3667 - 3681, 2014

Wenlei Li - (email), Shaoyun Shi - (email)

 Abstract       References       Full Text      Related Articles

19

A characterization of the symmetric steady water waves in terms of the underlying flow

Discrete and Continuous Dynamical Systems  Volume 34, Issue 8, Pages : 3125 - 3133, 2014

Bogdan-Vasile Matioc - (email)

 Abstract       References       Full Text      Related Articles

20

On the multiplicity of nonnegative solutions with a nontrivial nodal set for elliptic equations on symmetric domains

Discrete and Continuous Dynamical Systems  Volume 34, Issue 6, Pages : 2657 - 2667, 2013

Peter Poláčik - (email)

 Abstract       References       Full Text      Related Articles

21

A geometric approach to discrete connections on principal bundles

Journal of Geometric Mechanics  Volume 5, Issue 4, Pages : 433 - 444, 2013

Javier Fernández - (email), Marcela Zuccalli - (email)

 Abstract       References       Full Text      Related Articles

22

Liouville type theorems for Schrödinger system with Navier boundary conditions in a half space

Communications on Pure and Applied Analysis  Volume 13, Issue 3, Pages : 977 - 990, 2013

Ran Zhuo - (email), Fengquan Li - (email), Boqiang Lv - (email)

 Abstract       References       Full Text      Related Articles

23

Positive solutions to involving Wolff potentials

Communications on Pure and Applied Analysis  Volume 13, Issue 2, Pages : 773 - 788, 2013

Huan-Zhen Chen - (email), Zhongxue Lü - (email)

 Abstract       References       Full Text      Related Articles

24

A note on integrable mechanical systems on surfaces

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 1873 - 1878, 2013

Leo T. Butler - (email)

 Abstract       References       Full Text      Related Articles

25

The properties of positive solutions to an integral system involving Wolff potential

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 1879 - 1904, 2013

Huan Chen - (email), Zhongxue Lü - (email)

 Abstract       References       Full Text      Related Articles

26

Reduction and dynamic approach for the multi-choice Shapley value

Journal of Industrial and Management Optimization  Volume 9, Issue 4, Pages : 885 - 892, 2013

Yan-An Hwang - (email), Yu-Hsien Liao - (email)

 Abstract       References       Full Text      Related Articles

27

A note on global asymptotic stability of nonautonomous master equations

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 8, Pages : 2143 - 2149, 2013

Christian Lax - (email), Sebastian Walcher - (email)

 Abstract       References       Full Text      Related Articles

28

A spatialized model of visual texture perception using the structure tensor formalism

Networks and Heterogeneous Media  Volume 8, Issue 1, Pages : 211 - 260, 2013

Grégory Faye - (email), Pascal Chossat - (email)

 Abstract       References       Full Text      Related Articles

29

The motion of the 2D hydrodynamic Chaplygin sleigh in the presence of circulation

Discrete and Continuous Dynamical Systems  Volume 33, Issue 9, Pages : 4017 - 4040, 2013

Yuri N. Fedorov - (email), Luis C. García-Naranjo - (email), Joris Vankerschaver - (email)

 Abstract       References       Full Text      Related Articles

30

Global dynamics for symmetric planar maps

Discrete and Continuous Dynamical Systems  Volume 33, Issue 6, Pages : 2241 - 2251, 2012

Begoña Alarcón - (email), Sofia B. S. D. Castro - (email), Isabel S. Labouriau - (email)

 Abstract       References       Full Text      Related Articles

31

Orbit structure and (reversing) symmetries of toral endomorphisms on rational lattices

Discrete and Continuous Dynamical Systems  Volume 33, Issue 2, Pages : 527 - 553, 2012

Michael Baake - (email), Natascha Neumärker - (email), John A. G. Roberts - (email)

 Abstract       References       Full Text      Related Articles      

32

Symmetries and reduction of multiplicative 2-forms

Journal of Geometric Mechanics  Volume 4, Issue 2, Pages : 111 - 127, 2012

Henrique Bursztyn - (email), Alejandro Cabrera - (email)

 Abstract       References       Full Text      Related Articles

33

Point vortices on the sphere: Stability of symmetric relative equilibria

Journal of Geometric Mechanics  Volume 3, Issue 4, Pages : 439 - 486, 2012

Frederic Laurent-Polz - (email), James Montaldi - (email), Mark Roberts - (email)

 Abstract       References       Full Text      Related Articles

34

On the symmetry of steady periodic water waves with stagnation points

Communications on Pure and Applied Analysis  Volume 11, Issue 4, Pages : 1577 - 1586, 2012

Gerhard Tulzer - (email)

 Abstract       References       Full Text      Related Articles

35

Survey on time periodic problem for fluid flow under inhomogeneous boundary condition

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 3, Pages : 631 - 639, 2011

Hiroko Morimoto - (email)

 Abstract       References       Full Text      Related Articles

36

Integrability and Lyapunov exponents

Journal of Modern Dynamics  Volume 5, Issue 1, Pages : 107 - 122, 2011

Andy Hammerlindl - (email)

 Abstract       References       Full Text      Related Articles

37

Reduction of invariant constrained systems using anholonomic frames

Journal of Geometric Mechanics  Volume 3, Issue 1, Pages : 23 - 40, 2011

Mike Crampin - (email), Tom Mestdag - (email)

 Abstract       References       Full Text      Related Articles

38

Fluctuation and extinction dynamics in host-microparasite systems

Communications on Pure and Applied Analysis  Volume 10, Issue 5, Pages : 1537 - 1548, 2011

Kaifa Wang - (email), Yang Kuang - (email)

 Abstract       References       Full Text      Related Articles

39

Efficient reduction of large divisors on hyperelliptic curves

Advances in Mathematics of Communications  Volume 4, Issue 2, Pages : 261 - 279, 2010

Roberto Avanzi - (email), Michael J. Jacobson, Jr. - (email), Renate Scheidler - (email)

 Abstract       Full Text      Related Articles

40

Lagrangian reduction of nonholonomic discrete mechanical systems

Journal of Geometric Mechanics  Volume 2, Issue 1, Pages : 69 - 111, 2010

Javier Fernández - (email), Cora Tori - (email), Marcela Zuccalli - (email)

 Abstract       Full Text      Related Articles

41

Group foliation of equations in geophysical fluid dynamics

Discrete and Continuous Dynamical Systems  Volume 27, Issue 4, Pages : 1571 - 1586, 2010

Jeffrey J. Early - (email), Juha Pohjanpelto - (email), Roger M. Samelson - (email)

 Abstract       Full Text      Related Articles

42

Variational principles for spin systems and the Kirchhoff rod

Journal of Geometric Mechanics  Volume 1, Issue 4, Pages : 417 - 444, 2010

François Gay-Balma - (email), Darryl D. Holm - (email), Tudor S. Ratiu - (email)

 Abstract       Full Text      Related Articles

43

Geometric discretization of nonholonomic systems with symmetries

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 1, Pages : 61 - 84, 2009

Marin Kobilarov - (email), Jerrold E. Marsden - (email), Gaurav S. Sukhatme - (email)

 Abstract       Full Text      Related Articles

44

An integral system and the Lane-Emden conjecture

Discrete and Continuous Dynamical Systems  Volume 24, Issue 4, Pages : 1167 - 1184, 2009

Wenxiong Chen - (email), Congming Li - (email)

 Abstract       Full Text      Related Articles

45

Nonholonomic Lagrangian systems on Lie algebroids

Discrete and Continuous Dynamical Systems  Volume 24, Issue 2, Pages : 213 - 271, 2009

Jorge Cortés - (email), Manuel de León - (email), Juan Carlos Marrero - (email), Eduardo Martínez - (email)

 Abstract       Full Text      Related Articles

46

Quasiperiodic motion for the pentagram map

Electronic Research Announcements in Mathematical Sciences  Volume 16, Issue 0, Pages : 1 - 8, 2009

Valentin Ovsienko - (email), Richard Schwartz - (email), Serge Tabachnikov - (email)

 Abstract       Full Text      Related Articles

47

A greedy method for reconstructing polycrystals from three-dimensional X-ray diffraction data

Inverse Problems and Imaging  Volume 3, Issue 1, Pages : 69 - 85, 2009

Arun K. Kulshreshth - (email), Andreas Alpers - (email), Gabor T. Herman - (email), Erik Knudsen - (email), Lajos Rodek - (email), Henning F. Poulsen - (email)

 Abstract       Full Text      Related Articles

48

Discretization-invariant Bayesian inversion and Besov space priors

Inverse Problems and Imaging  Volume 3, Issue 1, Pages : 87 - 122, 2009

Matti Lassas - (email), Eero Saksman - (email), Samuli Siltanen - (email)

 Abstract       Full Text      Related Articles

49

Stationary waves method for inverse scattering problems

Inverse Problems and Imaging  Volume 2, Issue 4, Pages : 577 - 586, 2008

Simopekka Vänskä - (email)

 Abstract       Full Text      Related Articles

50

Non-integrability of some hamiltonians with rational potentials

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 2/3, September, Pages : 265 - 293, 2008

Primitivo Acosta-Humánez - (email), David Blázquez-Sanz - (email)

 Abstract       Full Text      Related Articles

51

Liénard and Riccati differential equations related via Lie Algebras

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 2/3, September, Pages : 485 - 494, 2008

Isaac A. García - (email), Jaume Giné - (email), Jaume Llibre - (email)

 Abstract       Full Text      Related Articles

52

A nonstandard smoothing in reconstruction of apparent diffusion coefficient profiles from diffusion weighted images

Inverse Problems and Imaging  Volume 2, Issue 2, Pages : 205 - 224, 2008

Yunmei Chen - (email), Weihong Guo - (email), Qingguo Zeng - (email), Yijun Liu - (email)

 Abstract       References       Full Text      Related Articles

53

Homogeneous coupled cell networks with s3-symmetric quotient

DCDS Supplements  Volume 2007, Issue Special, Pages : 1 - 9, 2007

Manuela A. D. Aguiar - (email), Ana Paula S. Dias - (email), Martin Golubitsky - (email), Maria Conceição A. Leite - (email)

 Abstract       Full Text      Related Articles      

54

Deep-water waves with vorticity: symmetry and rotational behaviour

Discrete and Continuous Dynamical Systems  Volume 19, Issue 3, Pages : 483 - 491, 2007

Mats Ehrnström - (email)

 Abstract       Full Text      Related Articles

55

Analysis of optimal bivariate symmetric refinable Hermite interpolants

Communications on Pure and Applied Analysis  Volume 6, Issue 3, Pages : 689 - 718, 2007

Bin Han - (email), Qun Mo - (email)

 Abstract       Full Text      Related Articles

56

The existence of integrable invariant manifolds of Hamiltonian partial differential equations

Discrete and Continuous Dynamical Systems  Volume 16, Issue 1, Pages : 227 - 234, 2006

Rongmei Cao - (email), Jiangong You - (email)

 Abstract       Full Text      Related Articles

57

Reduction and chaotic behavior of point vortices on a plane and a sphere

DCDS Supplements  Volume 2005, Issue Special, Pages : 100 - 109, 2005

A.V. Borisov - (email), A.A. Kilin - (email), I.S. Mamaev - (email)

 Abstract       Full Text      Related Articles      

58

New periodic solutions for three or four identical vortices on a plane and a sphere

DCDS Supplements  Volume 2005, Issue Special, Pages : 110 - 120, 2005

A.V. Borisov - (email), I.S. Mamaev - (email), A.A. Kilin - (email)

 Abstract       Full Text      Related Articles      

59

The constrained planar N-vortex problem: I. Integrability

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 1, Pages : 137 - 152, 2004

P.K. Newton - (email), M. Ruith - (email), E. Upchurch - (email)

 Abstract       Full Text      Related Articles

60

On some problems related to de Giorgi’s conjecture

Communications on Pure and Applied Analysis  Volume 2, Issue 1, Pages : 101 - 106, 2002

Changfeng Gui - (email)

 Abstract       Full Text      Related Articles

61

Identification of modulated rotating waves in pattern-forming systems with O(2) symmetry

Discrete and Continuous Dynamical Systems - Series B  Volume 2, Issue 1, Pages : 129 - 147, 2001

A. Palacios - (email)

 Abstract       Full Text      Related Articles

62

Symmetry results for functions yielding best constants in Sobolev-type inequalities

Discrete and Continuous Dynamical Systems  Volume 6, Issue 3, Pages : 683 - 690, 2000

Bernhard Kawohl - (email)

 Abstract       Full Text      Related Articles

63

Hurewicz-like tests for Borel subsets of the plane

Electronic Research Announcements of the AMS  Volume 11, Issue 0, Pages : 95 - 102,

 Abstract       Full Text      Related Articles